MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated architect stat high sensitive troponin-i results generated for a 20-year-old male patient sample.The following data was provided (customer¿s reference range 21-73 pg/ml): sample id (b)(6), initial result = 6000 pg/ml, repeat result = 5800 pg/ml.2 hours later a new sample was obtained and result = 0.4 pg/ml first sample also repeated at this time and result = 0.4 pg/ml.No impact to patient management was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information in section d10 - concomitant product and h4 - device mfg date the field service representative (fsr) inspected the instrument, performed multiple troubleshooting procedures, and found the sample arc, probe was misaligned and had buffer crystals coating it.The arc, probe was replaced which resolved the issue.The instrument service history review for (b)(6) revealed no additional service tickets associated with discrepant/erratic results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending of the architect i1000sr did not identify an increase in complaint activity associated with the complaint issue.A review of tracking and trending for the arc, probe did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any non-conformances or potential non-conformances associated with the complaint.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect i1000sr for serial (b)(6), or the arc, probe, were identified.

Brand Name
ARCHITECT I1000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23179447
Report Number3016438761-2025-00565
Device Sequence Number21329940
Product Code JJE
UDI-Device Identifier00380740001537
UDI-Public(01)00380740001537
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC, PROBE, 08C94-47, UNKNOWN; RGT ARCH TROPONIN 100T, 03P25-27, 75703UD00; RGT ARCH TROPONIN 100T, 03P25-27, 75703UD00
Patient Age20 YR
Patient SexMale